# SDR ASAA2025062259459

- Difficulty date: June 22, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 51,944 hours, 18,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, LH TRANSITION PANEL HAS AREAS OF CORROSION FROM STA 727 TO STA 847. GROUNDED - YES. REMOVED AND REPLACED AFT PIT, LH TRANSITION PANEL FROM STA 727 TO STA 847 IAW B737-800 SRM 51-40-02-0G-0W= 3" O= .040 R= 0 L= 3" D= .040.
